# SDR AALA20010961

- Difficulty date: May 2, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Teleprinter
- Part number: 4971262
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

CDG - FLT 62 - EN ROUTE MIA-CDG, DETECTED MALFUNCTION AND OVERHEAT AT ACARS PRINTER.  PULLED AND COLLARED ACARS PRINTER CIRCUIT BREAKER.  LANDED CDG WITHOUT FURTHER INCIDENT.  REPLACED ACARS PRINTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
